Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should I Be Concerned About Interaction Between Lyrica And Ambien At Different Times During The Day?

For six month, I have been using Lyrica 150 mg three times a day; 8am, 3pm, and 11pm at bedtime. I have also been taking Ambien 12.5 mg every night for sleep. I have developed occasional nocturia for the first time in my life of 74 years. I am concerned because both medications work as desired but the combination may be problematic.
Sat, 26 Nov 2022
Report Abuse
Anesthesiologist 's  Response
Hello,

You are right in assuming the combination of Lyrica and Ambien is problematic. Both are CNS depressants and either drug enhances the action of other. The combination may cause severe respiratory depression. So better stop taking the combination. You can take only Lyrica 3 times a day as it also helps in sleep induction.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pallavi M., Anesthesiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Should I Be Concerned About Interaction Between Lyrica And Ambien At Different Times During The Day?

Hello, You are right in assuming the combination of Lyrica and Ambien is problematic. Both are CNS depressants and either drug enhances the action of other. The combination may cause severe respiratory depression. So better stop taking the combination. You can take only Lyrica 3 times a day as it also helps in sleep induction. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pallavi M., Anesthesiologist